# SDR ASAA2022110140679

- Difficulty date: November 1, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,515 hours, 11,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D5237175000800
- Part serial: UH15179
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, OUTER SKIN FWD EDGE BENT/DENT WITH A GOUGE IN THE MIDDLE AT 29" FROM LOWER EDGE. GROUNDED - YES. ACCOMPLISHED A CATEGORY "B" REPAIR ON THE FORWARD CARGO COMPARTMENT DOOR, PART # D5237175000800, SERIAL # UH15179 IAW ASA EA # CMPT-52EA-01622 REV 00 STAGE 1 APPROVAL REQUIRED DTI/DTE EVALUATION TO BE COMPLETED NO LATER THAN 08-MAY-2023
